# SDR HALA2017071400185

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 4,808 hours, 773 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC YELLOW ENGINE 2 PUMP LOW PRESSURE IN FLIGHT. RETURNED TO DEPARTURE.  FOUND A HYD LEAK FROM YELLOW HP MANIFOLD FITTING PACKING.  REPLACED THE PACKING IAW AMM 29-13-53-400-803A, PERFORMED A BLEED OPS AND LEAK CHECK OF YELLOW HYD SYSTEM IAW AMM 29-13-00.  ACFT YELLOW RESERVOIR WAS NOT EMPTY ON ARRIVAL. NO FILTER DPI WERE TRIPPED. ACFT OK FOR SERVICE.
